# SDR UPS08554051

- Difficulty date: November 25, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A NOTICED ODOR AND LIGHT HAZE IN COCKPIT DURING CLIMB.  FOUND FUEL IN NR 2 ENGINE OIL SYSTEM.  PER FIM CHANGED NR 2 ENGINE LOW PRESSURE AND HIGH PRESSURE FUEL PUMPS, FFG, FCOC AND FCOC BYPASS VALVE.  ALSO PERFORMED DUCT BURNOUT OF PNEUMATIC DUCT SYSTEM.
